# SDR RAIA201001150001

- Difficulty date: January 15, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 26,185 hours, 24,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED SEVERAL EMERGENCY LIGHTS AS INOP.  MAINTENANCE INSPECTED THE AIRCRAFT AND THE AIRCRAFT DID A FERRY FLIGHT TO STL.
